Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Meth injection complications, effects & symptoms

I attempted to administer a dose of meth and at the end of it I noticed I didnt feel the effects of the drug at all. Now the following day there is slight swelling, soreness in the area, and heat from the elbow area where I administered the injection of meth. I have been using this drug this way for three years and never missed so I am unaware of the effects and complications and what the symptoms are. Can you please tell me what I might have done and how to treat this problem. thank you
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  1885
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
Hi Dear
i think you have got thrombophlebitis. or a mild infection of the area. might have been caused by a tight tourniquet or needle being thick. Just do light massage on the area and change the site . If it worsens by the day , consult a physician.
Thanks!!!!!
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions